Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Maxalt

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:16 PM
Lori
Guest
 
Posts: n/a
Default Maxalt

I like Maxalt. I have had Migraines since age 12. I have tried every thing on the market. It does work well. I get sleepy but I can work through it. My problem is I am starting to notice lower back pain the moring after taking the medicine. At first I thought I had pulled a muscle some how but then I noticed a pattern. I keep telling myself it is not from the meds. but I'm not sure. Anyone else have this problem? I am concerned it could be effecting my kidneys.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Maxalt Kaz Maxalt 1 05-12-2008 06:58 PM
Maxalt Unregistered Maxalt 1 12-03-2005 06:00 AM
Maxalt Lynn Maxalt 0 05-25-2005 05:00 AM
Maxalt Becky Maxalt 0 05-25-2005 05:00 AM
Maxalt JJ Maxalt 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:18 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.